About

Member has chosen to not make this information public.

Groups

Member not yet following any Groups.

Pages

Member not yet following any Pages.

Posts (3)

Aug 17, 2013 · Want to taper off Pristiq, makes my heart race in Depression & Anxiety

My daughter has been off Pristiq for 6 weeks now. The withdrawal was horrific, particularly during the first 3 weeks, but we saw many good days so we knew we were doing the right thing getting here off meds (under doctor’s order sand supervision). We thought the worst had passed after two good weeks, but the last three days have been rough– leg spasms, brain zaps, rage and sadness. Did anyone else find this–that recovery wasn’t a straight line, but a dance: two steps forward one step back?

Aug 17, 2013 · My daughter has been off Pristiq for 6 weeks, has been horrific in Depression & Anxiety

She had two good weeks. The last three days have been challenging again though–brain zaps, leg twitches, rage, sadness…did others withdrawing find this? That recovery wasn’t a straight line, but more like a dance, two steps forward one step back?

Jul 26, 2013 · Want to taper off Pristiq, makes my heart race in Depression & Anxiety

I am so relieved to read your post. My daughter has had a horrific journey weaning off Pristiq, and just as her moods seem to stabilize another symptom begins. She has been off Pristiq for 4 weeks now, and the last few days have included insomnia and social anxiety. For those of you tapering off, the first week drug-free was HELL, but then each week has gotten better. She has four or five good days, and then two or three not-so-great-but-better-than-it-was-on-Pristiq days. We keep a journal to remind us of the good things.